Advanced search

A smooth approximation for the solution of a fourth order boundary value problem based on non-polynomial splines.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Van Daele, Marnix, Guido Vanden Berghe, and H DEMEYER. 1994. “A Smooth Approximation for the Solution of a Fourth Order Boundary Value Problem Based on Non-polynomial Splines.” Journal of Computational and Applied Mathematics 51 (3): 383–394.
APA
Van Daele, Marnix, Vanden Berghe, G., & DEMEYER, H. (1994). A smooth approximation for the solution of a fourth order boundary value problem based on non-polynomial splines. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 51(3), 383–394.
Vancouver
1.
Van Daele M, Vanden Berghe G, DEMEYER H. A smooth approximation for the solution of a fourth order boundary value problem based on non-polynomial splines. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. 1994;51(3):383–94.
MLA
Van Daele, Marnix, Guido Vanden Berghe, and H DEMEYER. “A Smooth Approximation for the Solution of a Fourth Order Boundary Value Problem Based on Non-polynomial Splines.” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 51.3 (1994): 383–394. Print.
@article{200192,
  author       = {Van Daele, Marnix and Vanden Berghe, Guido and DEMEYER, H},
  issn         = {0377-0427},
  journal      = {JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS},
  language     = {eng},
  number       = {3},
  pages        = {383--394},
  title        = {A smooth approximation for the solution of a fourth order boundary value problem based on non-polynomial splines.},
  volume       = {51},
  year         = {1994},
}